# SDR J7SA45378090617

- Difficulty date: June 17, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N444FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45378
- Aircraft time: 375 hours, 288 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: PA7601011
- Part serial: 030800913
- Condition: Burned Out
- Location: Cabin Audio
- Part time: 375 hours, 288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ELECTRICAL SMOKE IN CABIN WITH THE SOURCE NEAR THE EMERGENCY EXIT.  EMERGENCY DECLARED AND AN UNSCHEDULED LANDING PERFORMED.  MX CREW REPORTED FINDING THE CABIN AUDIO CIRCUIT BREAKER POPPED. SUBSEQUENTLY FOUND THE CABIN AUDIO AMPLIFIER SMOKING. AMPLIFIER REPLACED AND ALL OPS CHECKS NORMAL.
